# SDR DXTA2023011178320

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 15,626 hours, 12,123 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR HANDLE VERY HARD TO LATCH CLOSED. SEEMS TO BE BINDING. // SIGNOFF// VERIFIED MED IS DIFFICULT TO LATCH. LUBED ALL PINS IN DOOR. DOOR STILL HAS A CATCH WHEN LATCHING. REMOVED FIXED STAIRS. PERFORMED GVI OF DOOR PULLIES. NOTICED AT POINT AT HANDLE BARREL HAS FRICTION_ LUBED POINTS OF CONTACT DOOR NOW LATCHES SMOOTHLY. WERT PERFORMED WITH REFERENCE TO CITATION 560 XL AMM 52-10-02
